# SDR USAA2012010300032

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 34,268 hours, 20,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMPSEAT EMERGENCY FLASHLIGHT INOPERATIVE.  INSTALLED NEW BATTERY IN AFT JUMPSEAT EMERGENCY FLASHLIGHT.
